Cookies?
Library Header Image
LSE Research Online LSE Library Services

Frequency-domain approach to regulation of linear stochastic systems

Tong, Howell (1974) Frequency-domain approach to regulation of linear stochastic systems. Automatica, 10 (5). pp. 533-538. ISSN 1874-1029 (Submitted)

Full text not available from this repository.
Identification Number: 10.1016/0005-1098(74)90054-5
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00051...
Additional Information: © 1974 Elsevier B.V
Divisions: Economics
Statistics
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 08 Jul 2008 15:34
Last Modified: 19 Feb 2019 19:24
URI: http://eprints.lse.ac.uk/id/eprint/6619

Actions (login required)

View Item View Item